# SDR CALA2023022200508

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 116,382 hours, 18,009 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Smoke Detector
- Part number: NA
- Condition: None
- Location: 1r & 2r
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

2 HALON EXT USED FROM  1R AND 2R HALON EXTINGUISHERS (X2) USED NOT IN STOCK LHR, COMPLIED WITH 2 X HALON FIRE EXTINGUISHERS REQUIRED NIS LHR M&E REQUIREMENTS OF MEL 99-2626-3-0105, COMPLIED WITH REQUIREMENTS OF MEL. APPROVED
